# SDR 2008UALA01984

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 33,915 hours, 9,575 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA SHOCKED WHEN GRABBING BOTH HANDLES OF THE COFFEE POTS AT 2R. REPLACED M51 & M52 COFFEE MAKER - OP CHECKED GOOD. AC OK FOR SERVICE.
